# SDR SWAA2022121680685

- Difficulty date: December 11, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 57,452 hours, 34,381 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW HAS A 1 INCH CRACK ON UPPER VAPOR BARRIER WEB BS 663, RBL 38, WL 168.  EVALUATED DAMAGE TO VAPOR BARRIER WEB,  CRACK IS REPAIRABLE IAW B737 SRM 57-10-10-2R-2. CLEANED AND PREPPED REPAIR AREA IAW SRM 51-70-04-2R-10, PAR 4 STEPS A, B, AND C.  BONDED REPAIR PLIES INSTALLED IAW  SRM 51-70-04-2R-10, PAR 4, STEPS D, E, F, AND G,  AND SRM 51-70-04-2R-0.  PERFORMED NDT IAW  NDT PT 1, 51-01-01. NO DEFECTS NOTED.
